# SDR COEA2024010311801

- Difficulty date: November 15, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 38,540 hours, 42,617 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: S5761215601801
- Part serial: NA
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 248415 NR 500042 HEAVY CHECK  COE/MAJOR REPAIR: L/H AILERON FIXED TAB INNER STRUCTURE RIBS HAVE LEVEL 2 CORROSION. CORRECTIVE ACTION: REPLACED RIBS PER SRM 51-25-03.
